Publications with I. Leader

All publications by Imre Leader and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:1129 Komjáth, P., Leader, I., Russell, P., Shelah, S., Soukup, D. T., & Vidnyánszky, Z. (2019). Infinite monochromatic sumsets for colourings of the reals. Proc. Amer. Math. Soc., 147(6), 2673–2684. arXiv: 1710.07500 DOI: 10.1090/proc/14431 MR: 3951442